Dynamics of attainability sets of control systems
Differencialʹnye uravneniâ, Tome 24 (1988) no. 12, pp. 2105-2115
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_12_a12,
author = {A. I. Panasyuk},
title = {Dynamics of attainability sets of control systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2105--2115},
year = {1988},
volume = {24},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_12_a12/}
}
A. I. Panasyuk. Dynamics of attainability sets of control systems. Differencialʹnye uravneniâ, Tome 24 (1988) no. 12, pp. 2105-2115. http://geodesic.mathdoc.fr/item/DE_1988_24_12_a12/